# SDR YYFA20120720001

- Difficulty date: July 20, 2012
- Submitted: March 21, 2013
- Operation: Air carrier
- Aircraft: N305FA
- Make and model: Doug DC-9-83
- Aircraft serial: 49398
- Aircraft time: 58,548 hours, 33,350 cycles
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Button
- Condition: Dirty
- Location: F/A Panel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PILOT CALL BUTTON ON F/A PANEL AT L1 DOES NOT WORK. THERE IS NO CHIME "ATTND CALLING" LIGHT DOES NOT WORK.  CLEANED ATTENDANT TO PILOT CALL BUTTON AT L1 DOOR IAW SWPM 20-00-09.  OPS CHECK GOOD IAW MM 33-23-03.
